# SDR FDEA201809192613

- Difficulty date: September 19, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 88,611 hours, 37,586 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6052507
- Part serial: AQ0034
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SPOILER UPPER SKIN HAS 5 3/4" X 7 1/4" OF DELAMINATION. REPAIR LT WING NR 5 SPOILER IAW SRM 51-71-00 VOL II PAR 16.
